# SDR REXA2024031100252

- Difficulty date: March 5, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N480PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15480
- Aircraft time: 7,651 hours, 6,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707112
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR- FWD WEB CRACKED IN 4 EACH LOCATIONS AT STEP LOCATIONS. REQUIRES REPLACEMENT  REPAIRED FWD WEB IAW CRJ 900 SRM 52-11-04-201-004-A01 REPAIR ZONE 2 AND ZONE 2 AND ZONE 3 REPAIR PARTS IAW CRJ-900 SRM 51-40-11-001-001-A01. ZONE 2 AND ZONE 3 CUTOUT REQUIRES NDT PER CRJ900 SRM 52-11-04-201-004-A01 PARAGRAPH 4 B. STEP (2)  C/W HFEC OF THE PAX DOOR FWD WEB CUTOUTS IAW ZONE 2 AND ZONE 3 CUTOUT REQUIRES NDT PER CRJ900 SRM 52-11-04-201-004-A01 PARAGRAPH 4 B. STEP (2). NO INDICATIONS NOTED AT THIS TIME.
